Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 57, NWS Tallahassee, FL

April 16, 200716 counties in Florida; 26 counties in Georgia

NWS Tallahassee, FL issued this red flag warning at Apr 16, 2007, 3:01 AM CDT for 16 counties in Florida; 26 counties in Georgia. It took effect at Apr 16, 2007, 2:35 PM CDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2007, 3:01 AM CDT (08:01 UTC)
In effect from
Apr 16, 2007, 2:35 PM CDT
Expired
Apr 17, 2007, 8:00 PM CDT
In force
29 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1548 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 160801
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 AM EDT MON APR 16 2007

..RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT 
/7 PM CDT/ TODAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL 
GEORGIA DUE TO HIGH DISPERSION INDICES AND LONG DURATIONS OF LOW 
RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM
EDT /8 PM CDT/ TODAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG
BEND DUE TO THE COMBINATION OF STRONG WINDS...HIGH DISPERSION 
INDICES AND LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG
BEND DUE TO LONG DURATIONS OF LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND
SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW HUMIDITY...

.DISCUSSION...STRONG WINDS WILL CONTINUE TO USHER IN A DRIER AIR
MASS TODAY. DISPERSION INDICES WILL ALSO CONTINUE HIGH. THIS WILL
LEAD TO RED FLAG CONDITIONS FOR THE ENTIRE AREA THIS AFTERNOON. 
ALTHOUGH WINDS AND DISPERSION INDICES WILL DECREASE ON TUESDAY...
THE AIRMASS WILL REMAIN DRY. THUS...RED FLAG CONDITIONS ARE EXPECTED 
AGAIN FOR FLORIDA AND POSSIBLY FOR ALABAMA AND GEORGIA. RAIN CHANCES
WILL INCREASE ON WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS
THE AREA AND INTO THE ATLANTIC. IN ITS WAKE...THE AIRMASS RAPIDLY
DRIES OUT WITH RED FLAG CONDITIONS LIKELY FOR NORTH FLORIDA ON 
THURSDAY AND FOR THE ENTIRE REGION ON FRIDAY.

FLZ007-009>019-026>029-034-162115-
/O.UPG.KTAE.FW.A.0048.070417T1700Z-070418T0000Z/
/O.NEW.KTAE.FW.W.0057.070417T1700Z-070417T2300Z/
/O.CON.KTAE.FW.W.0056.070416T1500Z-070417T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
401 AM EDT MON APR 16 2007 /301 AM CDT MON APR 16 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/
THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/
THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING. THE FIRE WEATHER
WATCH FOR TUESDAY IS NO LONGER IN EFFECT. INSTEAD...THE NATIONAL
WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...
WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM
CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-162115-
/O.EXT.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/
/O.CON.KTAE.FW.W.0056.070416T1800Z-070417T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
401 AM EDT MON APR 16 2007 /301 AM CDT MON APR 16 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ 
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. THE FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BLOCK
4 follow-up statements
000 
WWUS82 KTAE 161935
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT MON APR 16 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ TODAY
FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ TODAY
FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE
COMBINATION OF STRONG WINDS...HIGH DISPERSION INDICES AND
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED
LONG DURATIONS OF LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO
9 PM EDT /8 PM CDT/ TUESDAY FOR THE EASTERN FLORIDA PANHANDLE
AND BIG BEND DUE TO THE LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITY...


.DISCUSSION...RED FLAG CONDITIONS WILL CONTINUE FOR THE ENTIRE
AREA THIS AFTERNOON DUE TO WINDY CONDITIONS AND LONG DURATIONS OF
LOW HUMIDITY. ALTHOUGH WINDS AND DISPERSION INDICES WILL DECREASE
ON TUESDAY...THE AIRMASS WILL REMAIN DRY. THUS...RED FLAG
CONDITIONS ARE EXPECTED AGAIN FOR FLORIDA... GEORGIA AND POSSIBLY
FOR ALABAMA. RAIN CHANCES WILL INCREASE ON WEDNESDAY AS ANOTHER
LOW PRESSURE SYSTEM MOVES ACROSS THE AREA AND INTO THE ATLANTIC.
IN ITS WAKE...THE AIRMASS RAPIDLY DRIES OUT WITH RED FLAG
CONDITIONS LIKELY FOR NORTH FLORIDA ON THURSDAY AND FOR THE ENTIRE
REGION ON FRIDAY.

GAZ120>131-142>148-155>161-171000-
/O.UPG.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/
/O.EXB.KTAE.FW.W.0057.070417T1800Z-070417T2300Z/
/O.CON.KTAE.FW.W.0056.000000T0000Z-070417T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
335 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-171000-
/O.EXT.KTAE.FW.W.0057.070417T1600Z-070418T0100Z/
/O.CON.KTAE.FW.W.0056.000000T0000Z-070417T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
335 PM EDT MON APR 16 2007 /235 PM CDT MON APR 16 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING NOW IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO
9 PM EDT /8 PM CDT/ TUESDAY...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

ALZ065>069-171000-
/O.CON.KTAE.FW.W.0056.000000T0000Z-070417T0000Z/
/O.CON.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
235 PM CDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
000 
WWUS82 KTAE 170152
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
952 PM EDT MON APR 16 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS
OF LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ TUESDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG
BEND DUE TO THE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR SOUTHEAST
ALABAMA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...ALTHOUGH WINDS AND DISPERSION INDICES WILL DECREASE
ON TUESDAY...THE AIRMASS WILL REMAIN DRY. THUS...RED FLAG
CONDITIONS ARE EXPECTED AGAIN FOR FLORIDA...GEORGIA AND POSSIBLY
FOR ALABAMA. RAIN CHANCES WILL INCREASE ON WEDNESDAY AS ANOTHER
LOW PRESSURE SYSTEM MOVES ACROSS THE AREA AND INTO THE ATLANTIC.
IN ITS WAKE...THE AIRMASS RAPIDLY DRIES OUT WITH RED FLAG
CONDITIONS LIKELY FOR NORTH FLORIDA ON THURSDAY AND FOR THE ENTIRE
REGION ON FRIDAY.

FLZ007-009>019-026>029-034-171100-
/O.CON.KTAE.FW.W.0057.070417T1600Z-070418T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
952 PM EDT MON APR 16 2007 /852 PM CDT MON APR 16 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 9 PM EDT /8 PM CDT/ TUESDAY DUE TO LONG DURATIONS OF LOW HUMIDITY 
BELOW 35 PERCENT...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR MONDAY EVENING. A
RED FLAG WARNING REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THE EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-171100-
/O.CON.KTAE.FW.W.0057.070417T1800Z-070417T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
952 PM EDT MON APR 16 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM EDT
TUESDAY DUE TO LONG DURATIONS OF LOW HUMIDITY BELOW 25 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM EDT
TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-171100-
/O.CON.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
852 PM CDT MON APR 16 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE 
TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY BELOW 25 PERCENT...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

PARKS/GIBBS
000 
WWUS82 KTAE 170833
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 AM EDT TUE APR 17 2007

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE
AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG
DURATIONS OF LOW HUMIDITY...

...FIRE WEATHER WATCH THAT WAS IN EFFECT FOR TODAY ACROSS SOUTHEAST
ALABAMA HAS BEEN CANCELLED...

.DISCUSSION...DRY CONDITIONS WILL SUPPORT RED FLAG CONDITIONS ACROSS
NORTH FLORIDA AS WELL AS SOUTHWEST AND SOUTH CENTRAL GEORGIA TODAY.
MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE NOT EXPECTED TO EXCEED
CRITICAL DURATIONS ACROSS SOUTHEAST ALABAMA AND THEREFORE THE FIRE
WEATHER WATCH HAS BEEN CANCELLED. RAIN CHANCES WILL INCREASE LATE
TONIGHT INTO WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS
THE AREA AND INTO THE ATLANTIC. IN ITS WAKE...THE AIRMASS RAPIDLY
DRIES OUT WITH RED FLAG CONDITIONS POSSIBLE ACROSS NORTH FLORIDA
THURSDAY AND FRIDAY.

ALZ065>069-170945-
/O.CAN.KTAE.FW.A.0048.070417T1800Z-070417T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
333 AM CDT TUE APR 17 2007

...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE
WEATHER WATCH FOR TODAY. MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE
NOT EXPECTED TO EXCEED CRITICAL DURATIONS.

$$

FLZ007-009>019-026>029-034-180100-
/O.CON.KTAE.FW.W.0057.070417T1600Z-070418T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
433 AM EDT TUE APR 17 2007 /333 AM CDT TUE APR 17 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF 
LOW RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-172300-
/O.CON.KTAE.FW.W.0057.070417T1800Z-070417T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
433 AM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 171920
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
320 PM EDT TUE APR 17 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF
LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND PORTIONS
OF THE BIG BEND DUE TO LONG DURATIONS OF LOW HUMIDITY...

.DISCUSSION...DRY CONDITIONS WILL SUPPORT RED FLAG CONDITIONS ACROSS
NORTH FLORIDA AS WELL AS SOUTHWEST AND SOUTH CENTRAL GEORGIA THROUGH
THE REMAINDER OF THE AFTERNOON. MINIMUM AFTERNOON RELATIVE
HUMIDITIES ACROSS SOUTHEAST ALABAMA WILL REMAIN BELOW 25 PERCENT FOR
AROUND 3 HOURS THIS AFTERNOON. RAIN CHANCES WILL INCREASE LATE
TONIGHT INTO WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS
THE AREA AND INTO THE ATLANTIC. IN ITS WAKE...THE AIRMASS RAPIDLY
DRIES OUT WITH RED FLAG CONDITIONS POSSIBLE ACROSS NORTH FLORIDA
THURSDAY AND FRIDAY.

FLZ007-009>019-026>028-180130-
/O.NEW.KTAE.FW.A.0049.070419T1700Z-070419T2300Z/
/O.CON.KTAE.FW.W.0057.000000T0000Z-070418T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
320 PM EDT TUE APR 17 2007 /220 PM CDT TUE APR 17 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ029-034-180100-
/O.CON.KTAE.FW.W.0057.000000T0000Z-070418T0100Z/
LAFAYETTE-DIXIE-
320 PM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-172300-
/O.CON.KTAE.FW.W.0057.000000T0000Z-070417T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
320 PM EDT TUE APR 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 16, 1:50 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 16, 1:50 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EDT MON APR 16 2007

.SYNOPSIS...AT 06Z...THE SURFACE HIGH PRESSURE CENTERED OVER THE
WESTERN GULF WAS MOVING EAST AND THE STRONG SURFACE LOW WAS JUST
EAST OF NEW JERSEY. THE GRADIENT ACROSS THE LOCAL REGION IS RELAXING
AND WINDS OVER LAND HAVE DIMINISHED UNDER 10 MPH. HOWEVER...WINDS
AND SEAS ARE STILL ELEVATED AT ADVISORY LEVELS OVER OUR OFFSHORE
MARINE ZONES. SKIES HAVE CLEARED AND TEMPS WERE DROPPING INTO THE
LOWER TO MID 40S INLAND AREAS.

&&

.SHORT TERM (TODAY THROUGH WEDNESDAY)...MODELS CURRENTLY SHOW A
HIGHLY AMPLIFIED UPPER PATTERN WITH DEEP TROUGHS ALONG THE WEST AND
EAST COASTS AND A SHARP RIDGE WITH AXIS THROUGH THE PLAINS STATES.
THE RIDGE WILL BREAK DOWN AND THE CLOSED LOW OVER ARIZONA WILL
GRADUALLY WEAKEN AS IT TRANSLATES THROUGH TEXAS AND THE LOWER
MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT. THE LOW THEN OPENS UP
AS IT CROSSES THE SOUTHEAST CORNER OF THE U.S. ON WEDNESDAY. AT THE
SURFACE...HIGH PRESSURE WILL BUILD IN FROM THE WEST TODAY AND MOVE
EAST TUESDAY AS A WEAK LOW APPROACHES. THE GFS SHOWS THE LOW
TRACKING ACROSS CENTRAL MISSISSIPPI AND THEN DROPPING TO THE
SOUTHEAST ACROSS NORTH FLORIDA WEDNESDAY. MOISTURE RETURN OFF THE
GULF WILL BE OF LIMITED DURATION AND IT APPEARS THAT ONLY SCATTERED
SHOWERS WITH ISOLATED THUNDERSTORMS WILL SPREAD FROM WEST TO EAST
TUESDAY NIGHT/WEDNESDAY. THUS...WILL UNDERCUT MOS GUIDANCE AND SHOW
LOWER END CHANCE POPS ACROSS THE BOARD FOR WEDNESDAY. BESIDES...QPF
AMOUNTS LOOKS VERY LIGHT.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...SHORTWAVE AND WEAK
SURFACE LOW EXIT TO OUR EAST WEDNESDAY NIGHT. DEEP LAYER RIDGING
RETURNS TO THE REGION ALONG WITH DRIER AND WARMER CONDITIONS THROUGH
THE UPCOMING WEEKEND. A SHORTWAVE LIFTS FROM THE CENTRAL PLAINS
SUNDAY TO THE GREAT LAKES REGION BY LATE MONDAY FLATTENING THE UPPER
RIDGE. THE ASSOCIATED COLD FRONT STALLS WELL TO OUR NORTH AS IT LAYS
OUT EAST TO WEST ACROSS THE TENNESSEE VALLEY ON MONDAY.

&&

.MARINE...THE GRADIENT OVER THE WATERS WILL CONTINUE TO WEAKEN AS
THE LOW PULLS FURTHER AWAY AND HIGH PRESSURE BUILDS IN FROM THE
WEST. WILL HEADLINE NEARSHORE WATERS WITH SCEC DUE TO 4 TO 6 FOOT
SEAS. HOWEVER...WINDS AND SEAS STILL SUPPORT SCA CONDITIONS FOR THE
OFFSHORE WATERS AND PROBABLY WILL CONTINUE UNTIL AT LEAST MID
AFTERNOON. WINDS WILL BACK TO THE WEST TONIGHT THROUGH WEDNESDAY
AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. WIND SPEEDS MAY
BRIEFLY REACH SCEC CRITERIA WEDNESDAY AND WEDNESDAY NIGHT AS THE LOW
MOVES ACROSS OR JUST NORTH OF THE MARINE AREA. WINDS BECOME OFFSHORE
THURSDAY AND FRIDAY AS THE SYSTEM DEPARTS TO OUR EAST.

&&

.AVIATION...AREA OBS SHOW SHARP DECREASE IN WINDS AND CLOUDS W-E AND
THIS ALREADY FILTERING INTO ERN TERMINALS. SKIES ALREADY CLEAR ACROSS
CWA. W OF RIVER LIGHT WINDS...AND THIS SHOULD REACH KVLD B4
SUNRISE. ALTHOUGH NOTICEABLY LESS GUSTY TODAY...STILL EXPECT GUSTS
AGAIN STARTING AT 14 TO 15Z ALL SITES. VFR CONDITIONS WILL PREVAIL.

&&

.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE
TRI-STATE REGION TODAY DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICIES. SINCE RED
FLAG CONDITIONS LOOK VERY LIKELY ON TUESDAY FOR OUR FLORIDA ZONES...
WE WILL UPGRADE THE WATCH TO A RED FLAG WARNING. OUR GA AND
ESPECIALLY OUR SE AL ZONES DO NOT LOOK SO CLEAR CUT SO WE WILL
MAINTAIN A FIRE WEATHER WATCH FOR THESE AREAS FOR TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  73 43 80 51 74/ 00 00 00 10 30
PANAMA CITY  72 51 77 56 75/ 00 00 00 20 30
DOTHAN       69 46 78 54 72/ 00 00 00 20 30
ALBANY       71 45 80 51 73/ 00 00 00 10 30
VALDOSTA     70 44 80 51 74/ 00 00 00 10 30
CROSS CITY   69 43 79 52 74/ 00 00 00 10 30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING WATCH FOR ALL ZONES MONDAY AFTERNOON.
     FIRE WEATHER WATCH FOR ALL ZONES TUESDAY AFTERNOON.
GA...RED FLAG WARNING FOR ALL ZONES MONDAY AFTERNOON.
     FIRE WEATHER WATCH FOR ALL ZONES TUESDAY AFTERNOON.
FL...RED FLAG WARNING FOR ALL ZONES MONDAY AFTERNOON.
     RED FLAG WARNING FOR ALL ZONES TUESDAY AFTERNOON.
GM...SMALL CRAFT ADVISORY OFFSHORE LEGS THROUGH 18Z MONDAY.

&&

AVIATION/FIRE WX...BLOCK
REST OF DISCUSSION....BARRY
Hazardous weather outlook, Apr 15, 11:51 AM CDT, 15 hours 10 minutes before
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-161000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 PM EDT SUN APR 15 2007

...WIND ADVISORY IN EFFECT THROUGH THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT THROUGH TONIGHT...
...RED FLAG WARNING THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE
AND BIG BEND...EXCEPT DIXIE COUNTY.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT.
WINDY AND COOLER WEATHER WILL MOVE INTO THE AREA THIS AFTERNOON. A
WIND ADVISORY IS IN EFFECT TODAY UNTIL 9 PM EDT. SMALL CRAFT
ADVISORIES ARE ALSO IN EFFECT FOR HIGH WINDS AND SEAS THROUGH
TONIGHT. CONDITIONS WILL ALSO BE FAVORABLE FOR THE SPREAD OF ANY WILD
FIRES THAT DEVELOP TODAY OVER NORTH FLORIDA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE NEXT CHANCE OF RAIN WILL RETURN TO THE REGION ON WEDNESDAY AS
A WEAK LOW PRESSURE AREA MOVES ACROSS THE AREA. THIS WILL BE
FOLLOWED BY DRY WEATHER AND A GRADUAL WARMING TREND INTO THE NEXT
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

BARRY/CAMP

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.